Health & Household > Self Service > Special Features Stores > ab47f18a-1a7a-4dbe-b89a-001bfaccbe8b_0 > ab47f18a-1a7a-4dbe-b89a-001bfaccbe8b_2701 > Heart Health Event
Anacin Aspirin & Caffeine Fast Pain Relief, Eases Minor Aches and Pains Due to Headache, Muscle Aches & Arthritis, 300 Count
Product ID: B002OHE88C
Condition: New
Available in other options.
R 41,758
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA
Mastercard
payflex
ozow
Product Description
Anacin Aspirin & Caffeine Fast Pain Relief, Eases Minor Aches and Pains Due to Headache, Muscle Aches & Arthritis, 300 Count
- Aspirin plus Caffeine - fast pain relief
- Trusted, Safe and Effective with 400mg Aspirin plus 32mg Caffeine that acts as a pain reliever aid
- For minor aches and pains due to headache, muscular ache, back ache, toothache, menstrual cramps, common cold and arthritis
- Dual-action formula; feel better fast so pain won’t slow you down
- Take 2 tablets every 6 hours; safe for adults and children 12 years of age and older
If you've got a pounding head or aching back, trust Anacin to make you FEEL BETTER FAST. Anacin contains 2 ingredients - aspirin and caffeine - which work together to deliver fast pain relief. Caffeine boosts the pain-relieving power of aspirin - that's the Anacin advantage.
Technical Specifications
Country
USA
Brand
ANACIN
Manufacturer
Anacin
Binding
Health and Beauty
PartNumber
1
Model
020065W
IsAdultProduct
Height
25
Length
25
Weight
0.0625
Width
50
ReleaseDate
2015-02-10T00:00:01Z
Size
300 Count (Pack of 1)
NumberOfItems
1









